# SDR C77A20150714001

- Difficulty date: July 10, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 78 hours, 36 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 526335001
- Part serial: 7437547
- Condition: Defective
- Location: Mlg
- Part time: 23 hours, 10 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE RT LT FAULT MSG ILLUMINATED ON EICAS, INBD BRAKES AT 22 & 22, OTBD BRAKES AT 258 & 217.  PERFORMED WIRING CONTINUITY & INSULATION CHECKS OF BRAKE COMMAND CONTROL BETWEEN MAU 2 P0112 & NR 2 BRAKE TRANSDUCER P0707.  CHECKED P0307, P1749 & P1113 FOR ANY PIN OR CONNECTOR DEFORMATION, NO FAULTS FOUND.  R & R NR 2 BRAKE HYD PRESS TRANSDUCER.  ALL OPERATIONAL & FUNCTIONAL CHECKS GOOD IAW AMM 32-41-01.  WIRING CHECKS DONE IAW WM 32-41-50 & SWPM 20-64-00, NO DEFECTS NOTED.  ACT OK FOR SERVICE.
